Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 70, NWS Tampa Bay, FL

August 31, 2014Manatee County, Sarasota County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Aug 31, 2014, 5:53 PM EDT for Manatee County, Sarasota County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2014, 5:53 PM EDT (21:53 UTC)
Expired
Aug 31, 2014, 6:30 PM EDT
In force
37 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 34 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1140 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS52 KTBW 312153
SVRTBW
FLC081-115-312230-
/O.NEW.KTBW.SV.W.0070.140831T2153Z-140831T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
553 PM EDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 630 PM EDT.

* AT 554 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAMOSET...OR NEAR
  BRADENTON...AND MOVING NORTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PALMETTO...ELLENTON...LONGBOAT KEY...PALMA SOLA...CORTEZ...
  BRADENTON BEACH...HOLMES BEACH AND ANNA MARIA ISLAND.

LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
      2760 8263 2760 8257 2748 8242 2732 8249
      2732 8260 2739 8265 2743 8270 2747 8271
      2754 8275
TIME...MOT...LOC 2154Z 127DEG 12KT 2747 8256

$$


RAG
2 follow-up statements
266 
WWUS52 KTBW 312207
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
607 PM EDT SUN AUG 31 2014

FLC081-115-312230-
/O.CON.KTBW.SV.W.0070.000000T0000Z-140831T2230Z/
SARASOTA FL-MANATEE FL-
607 PM EDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN MANATEE AND NORTHWESTERN SARASOTA COUNTIES...

AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LONGBOAT KEY TO PALMA SOLA...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF BRADENTON TO PALMETTO...MOVING NORTHWEST AT 5
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANNA
MARIA ISLAND...HOLMES BEACH...CORTEZ AND BRADENTON BEACH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS OF 62 MPH WERE REPORTED AT SARASOTA-BRADENTON 
INTERNATIONAL AIRPORT WITH THESE STORMS. THESE ARE DANGEROUS 
STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
      2760 8263 2760 8257 2754 8250 2732 8250
      2732 8260 2739 8265 2743 8270 2747 8271
      2754 8275
TIME...MOT...LOC 2206Z 122DEG 6KT 2741 8262 2752 8261

$$


RAG
664 
WWUS52 KTBW 312222
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
622 PM EDT SUN AUG 31 2014

FLC081-115-312231-
/O.EXP.KTBW.SV.W.0070.000000T0000Z-140831T2230Z/
SARASOTA FL-MANATEE FL-
622 PM EDT SUN AUG 31 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MANATEE AND
NORTHWESTERN SARASOTA COUNTIES WILL EXPIRE AT 630 PM EDT...

ALTHOUGH THE STORM HAS WEAKENED...IT WILL CONTINUE TO PRODUCE STRONG 
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING AS IT MOVES 
OFFSHORE AND INTO TAMPA BAY.

LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
      2760 8263 2760 8257 2754 8250 2732 8250
      2732 8260 2739 8265 2743 8270 2747 8271
      2754 8275
TIME...MOT...LOC 2221Z 122DEG 6KT 2742 8264 2753 8263

$$





RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:45 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 31, 3:45 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
345 PM EDT SUN AUG 31 2014

.SYNOPSIS...
19Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS A PROGRESSIVE NORTHERN
STREAM PATTERN ACROSS THE CONUS OVER THE TOP OF AN ELONGATED WEST TO
EAST ORIENTED UPPER RIDGE EXTENDING FROM NORTHERN MEXICO...ACROSS
THE DEEP SOUTH AND INTO THE WESTERN ATLANTIC. POTENT SHORTWAVE /
MOMENTUM PUSH IS SEEN IN WV IMAGERY EJECTING OUT OF THE
INTER-MOUNTAIN WEST ACROSS THE NORTHERN PLAINS. THIS ENERGY IS
EXPECTED TO RESULT IN A LARGE AREA OF SEVERE POTENTIAL ACROSS THE
NORTHERN PLAINS/UPPER MS VALLEY THIS EVENING. CLOSER TO HOME WE FIND
OUR REGION UNDERNEATH THE ELONGATED UPPER RIDGE MENTIONED
ABOVE...AND THIS RIDGE WILL BE STAYING PUT FOR THE NEXT SEVERAL
DAYS. A SWATH OF MID/UPPER LEVEL DRIER AIR IS CLEARLY SEEN ON WV
IMAGERY ARRIVING OVER THE FL PENINSULA FROM THE EAST... ALTHOUGH THE
12Z KTBW SOUNDING PROFILE WAS LAUNCHED AHEAD OF THIS PUSH...AND
LIKELY DID NOT SAMPLE MUCH OF THE THIS AIRMASS THAT IS NOW STREAMING
OVERHEAD. EVEN STILL...THE 12Z SOUNDING WAS ALREADY DRIER THAN 24
HOURS AGO WITH A PW VALUE DOWN A FEW TENTHS OF AN INCH TO AROUND
1.7".

REGIONAL RADARS SHOWING DISORGANIZED SHOWER/STORM ACTIVITY AHEAD OF
AND ALONG THE EAST COAST SEA-BREEZE WHICH IS QUICKLY TRANSLATING
ACROSS THE STATE THIS MID-AFTERNOON. SHOWERS AND STORMS ARE ALREADY
ARRIVING AROUND THE FORT MYERS AREA AND PROGRESSING WESTWARD THROUGH
POLK/HIGHLANDS/DESOTO/HARDEE COUNTIES FURTHER TO THE NORTH. AS
MENTIONED ABOVE...SO FAR THE CONVECTION IS RATHER DISORGANIZED AND
SHALLOW IN NATURE AS THE SYNOPTIC FLOW IS WITH THE SEA-BREEZE
FLOW...LIMITING LOW LEVEL FOCUS. DO EXPECT A LEAST SOME MORE ROBUST
CONVECTIVE CELLS IN THE NEXT SEVERAL HOURS AS THIS ACTIVITY AND THE
EAST COAST SEABREEZE ARRIVES AT THE I-75 CORRIDOR TO THE NORTH OF
FORT MYERS. HAVE SEEN SEVERAL OF THE COASTAL OBS FLIP AROUND ONSHORE
INDICATING SEA-BREEZE FORMATION...AND THIS SHOULD ENSURE MORE
PRONOUNCED CONVERGENCE FOR STRONG UPDRAFTS / DEEP CONVECTION INTO
THE EARLY EVENING HOURS. WE HAVE MIXED REALLY WELL SO FAR THIS
DIURNAL CYCLE WITH CU BASES AROUND THE REGION GENERALLY AT OR ABOVE
5KFT. THIS SUGGEST WE NOW HAVE A DEEP MIXED LAYER / INVERTED V
PROFILE IN THE LOWER LEVELS. WITH THIS IN MIND...STILL BELIEVE WE
ARE LOOKING AT AN ENHANCED WIND GUST THREAT FROM THE STRONGER
STORMS...AND THIS POTENTIAL WILL NEED TO BE WATCHED CLOSELY ON RADAR
THROUGH THE EARLY EVENING PERIOD.

&&

.SHORT TERM (TONIGHT AND MONDAY)...
ANY LINGERING STORMS WILL BE QUICKLY EXITING INTO THE GULF WITHIN A
COUPLE HOURS OF SUNSET...WHICH WILLS SET UP A MOSTLY DRY AND
SEASONABLE OVERNIGHT PERIOD. SIMILAR TO SATURDAY NIGHT...STORMS MAY
LINGER FOR A FEW EXTRA HOURS UP OVER THE COASTAL NATURE COAST BEFORE
EVEN HERE THE ACTIVITY DIMINISHES AND PUSHES OFFSHORE. WITH THE FAST
PROGRESSION OF ACTIVITY FROM EAST TO WEST...THE DURATION OF RAINFALL
FOR ANY ONE LOCATIONS DOES NOT LOOK TO BE ALL THAT GREAT...HOWEVER
THE CHANCES FOR A PASSING STORM ARE FAIRLY HIGH...ESPECIALLY FROM
PASCO/HERNANDO COUNTIES SOUTHWARD. CURRENT GRIDS SHOWS 60-70%
COVERAGE THE NEXT SEVERAL HOURS...AND FEEL THIS FORECAST IS STILL
VALID.

THE OVERALL SYNOPTIC PATTERN DOES NOT CHANGE MUCH HEADING INTO
LABOR DAY...AND HENCE NEITHER WILL THE FORECAST. EASTERLY FLOW WILL
CONTINUE TO DOMINATE THE REGION ON THE SOUTHERN SIDE OF THE
SUBTROPICAL RIDGE AXIS LOCATED NEAR THE I-10 CORRIDOR. MANY OF THE
THERMODYNAMIC PARAMETERS THROUGH THE COLUMN LOOK SIMILAR TO TODAY
SUGGESTING WIND WILL AGAIN BE THE PRIMARY THREAT WITH ANY OF THE
STRONGER STORMS. FORECAST WILL SHOW A QUIET AND MAINLY RAIN FREE
MORNING AND EARLY AFTERNOON...FOLLOWED BY INCREASING STORM CHANCES
ARRIVING FROM THE EAST WITH THE SEA-BREEZE. THE PEAK OF THE STORMS
SHOULD AGAIN FALL BETWEEN 2 AND 6 PM TO THE SOUTH OF SARASOTA...AND
4 TO 8 PM FURTHER NORTH THROUGH THE I-4 CORRIDOR AND UP INTO THE
NATURE COAST.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
NOT MUCH CHANGE FOR THE ONGOING LONG TERM FORECAST. THE ATLANTIC
SURFACE RIDGE WILL REMAIN GENERALLY NORTHEAST OF THE AREA...WITH
EAST OR SOUTHEAST FLOW CONTINUING. A MID/UPPER-LEVEL LOW WILL MAKE
ITS WAY WEST-NORTHWESTWARD TOWARD THE EAST COAST OF FLORIDA THROUGH
MID TO LATE WEEK. THE GFS SHOWS A MORE WELL-DEFINED FEATURE WITH 500
MB TEMPS COOLING SLIGHTLY TO -8 DEGREES CELSIUS OVER OUR
SOUTHERNMOST ZONES WHILE THE ECMWF IS NOT QUITE AS DEFINED BUT DOES
STILL SHOW SOME COOL TEMPS ALOFT OF AROUND -7. ANOTHER FACTOR FOR
WEDNESDAY WILL BE THE DRIER AIR THAT MOVES OVER THE REGION...WHICH
WOULD TEND TO SCALE BACK POPS A BIT...THOUGH STILL IN THE SCATTERED
RANGE...BUT SOME OF THE STORMS THAT DO FORM COULD BE ON THE STRONGER
SIDE WITH THE COOLING 500 MB TEMPS. OTHERWISE...EXPECT FAIRLY
TYPICAL SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH AN
EAST TO SOUTHEAST FLOW. TEMPERATURES LOOK TO REMAIN AROUND NORMAL
VALUES FOR THE PERIOD.

&&

.AVIATION...
VFR CONDITIONS PREVAIL ACROSS THE FORECAST AREA LATE THIS MORNING AS
WE AWAIT MORE LATE DAY STORMS. STORMS LATE THIS AFTERNOON AND EARLY
EVENING WILL HAVE AN ENHANCED WIND THREAT. OTHERWISE...AWAY FROM THE
STORMS EXPECT VFR CONDITIONS TO CONTINUE. STORMS WILL PUSH OFFSHORE
WITHIN A COUPLE HOURS OF SUNSET.

&&

.MARINE...
HIGH PRESSURE RIDGING ACROSS THE NORTHEASTERN GULF OF MEXICO AND
FLORIDA PENINSULA WILL KEEP WINDS LESS THAN 15 KNOTS AND SEAS BELOW
3 FEET FOR THE NEXT SEVERAL DAYS. THE SEA BREEZE WILL SET UP ALONG
THE COASTLINE EACH DAY TURNING THE WINDS TO AN ONSHORE FLOW IN THE
AFTERNOON. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE EACH DAY
DEVELOPING OVER LAND AND THEN PUSHING WESTWARD OVER THE COASTAL
WATERS DURING THE EVENING HOURS. THE ONLY EXPECTED HAZARD WILL BE
GUSTY WINDS AND HIGHER SEAS IN THE VICINITY OF THUNDERSTORMS.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL REMAIN ALIGNED OVER THE NORTHERN PORTION OF THE
STATE THROUGH THE MIDDLE OF THE WEEK. THIS PATTERN WILL KEEP AMPLE
ATLANTIC LOW LEVEL MOISTURE IN PLACE TO PREVENT ANY CRITICAL LEVELS
OF RELATIVE HUMIDITY. THUNDERSTORMS WILL BE MOST LIKELY ALONG THE
I-75 CORRIDOR DURING THE LATE AFTERNOON AND EVENING HOURS THE NEXT
SEVERAL DAYS.

FOG POTENTIAL...PATCHY GROUND FOG COULD DEVELOP LATE EACH
NIGHT...ESPECIALLY IN LOCATIONS THAT RECEIVE RAIN DURING THE
PREVIOUS EVENING. HOWEVER...NO SIGNIFICANT FOG IS ANTICIPATED
THROUGH THE MIDDLE OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  77  93  78  92 /  30  50  20  50
FMY  75  94  76  92 /  10  60  10  50
GIF  75  94  75  93 /  10  50  10  40
SRQ  75  92  76  91 /  30  60  20  50
BKV  72  93  73  93 /  40  50  20  40
SPG  79  93  80  91 /  40  60  30  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SYNOPSIS/SHORT TERM/AVIATION/FIRE WX...MROCZKA
MARINE...FLEMING
LONG TERM...CARLISLE
Hazardous weather outlook, Aug 31, 4:58 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
458 AM EDT SUN AUG 31 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-010000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
458 AM EDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE MOST
COVERAGE EXPECTED WEST OF THE I-75 CORRIDOR. THUNDERSTORMS THAT
DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY
HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY
RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

CARLISLE

In the hours before

Local storm report, Aug 31, 1:31 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     4 SW PINELLAS PARK      27.81N 82.75W
08/30/2014                   PINELLAS           FL   EMERGENCY MNGR

            7 MOBILE HOMES ON PARK STREET NORTH EXPERIENCED DAMAGE
            WITH ONE HAVING A SECONDARY ROOF REMOVED.

&&

JCM
Special weather statement, Aug 31, 5:52 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
552 PM EDT SUN AUG 31 2014

FLZ155-160-255-312230-
INLAND MANATEE-COASTAL SARASOTA-COASTAL MANATEE-
552 PM EDT SUN AUG 31 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SARASOTA AND WEST
CENTRAL MANATEE COUNTIES...

AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR SARASOTA BRADENTON AIRPORT...OR
NEAR BRADENTON...MOVING WEST AT 15 MPH...WILL AFFECT
SAMOSET...SARASOTA BRADENTON AIRPORT...DESOTO LAKES AND
SARASOTA...UNTIL 630 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2754 8273 2753 8271 2751 8270 2754 8265
      2749 8244 2731 8247 2733 8260 2739 8265
      2743 8270 2747 8271 2754 8275
TIME...MOT...LOC 2152Z 100DEG 14KT 2742 8256

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:27 PM EDTSpecial Marine WarningTBW93 min
Aug 30, 9:45 PM EDTSpecial Weather StatementTBWLevy45 min
Aug 30, 9:49 PM EDTSpecial Weather StatementTBWCitrus26 min
Aug 30, 9:56 PM EDTSpecial Marine WarningTBW94 min
Aug 31, 5:52 PM EDTSpecial Weather StatementTBWManatee38 min
Aug 31, 5:55 PM EDTSpecial Marine WarningTBW95 min
Aug 31, 6:04 PM EDTSpecial Weather StatementTBWSarasota26 min
Aug 31, 6:49 PM EDTSpecial Weather StatementTBWHernando41 min
Aug 31, 7:28 PM EDTSpecial Marine WarningTBW62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.